VOL. 47 · NO. 3 | 2017
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 47 (3), (2017)
No abstract available
Articles
Jonathan H. Brown, David N. Yetter
Rocky Mountain J. Math. 47 (3), 711-756, (2017) DOI: 10.1216/RMJ-2017-47-3-711
KEYWORDS: Conduché fibrations, Cuntz-Krieger algebra, groupoids, 18D30, 22A22, 46L05
Robert Černý
Rocky Mountain J. Math. 47 (3), 757-788, (2017) DOI: 10.1216/RMJ-2017-47-3-757
KEYWORDS: Sobolev Spaces, Lorentz-Sobolev spaces, Moser-Trudinger in­equal­ity, Concentration-compactness principle, sharp constants, 26D10, 46E30, 46E35
Santanu Dey, Harsh Trivedi
Rocky Mountain J. Math. 47 (3), 789-816, (2017) DOI: 10.1216/RMJ-2017-47-3-789
KEYWORDS: Completely positive definite kernels, dilations, crossed product, Hilbert $C^*$-modules, Kolmogorov decomposition, linking algebras, 46L07, 46L08, 46L53, 46L55
István Gaál, László Remete
Rocky Mountain J. Math. 47 (3), 817-824, (2017) DOI: 10.1216/RMJ-2017-47-3-817
KEYWORDS: power integral basis, octic fields, relative quartic extension, 11R04, 11Y50
Thomas Jahn
Rocky Mountain J. Math. 47 (3), 825-848, (2017) DOI: 10.1216/RMJ-2017-47-3-825
KEYWORDS: circumradius, containment problem, diameter, gauge, generalized Minkowski space, inradius, minimum width, 52A21, 52A27, 52A40
Aldo J. Lazar
Rocky Mountain J. Math. 47 (3), 849-862, (2017) DOI: 10.1216/RMJ-2017-47-3-849
KEYWORDS: Continuous fields of $C^*$-algebras, postliminal $C^*$-algebras, liminal $C^*$-algebras, 46L05
Ruthi Leabovich, Mary Schaps
Rocky Mountain J. Math. 47 (3), 863-904, (2017) DOI: 10.1216/RMJ-2017-47-3-863
KEYWORDS: Donovan's conjecture, spin blocks, Scopes involution, Morita equivalence, 20C05, 20C20
Nan Li, Risto Korhonen, Lianzhong Yang
Rocky Mountain J. Math. 47 (3), 905-926, (2017) DOI: 10.1216/RMJ-2017-47-3-905
KEYWORDS: Linear difference operator, Shared value, entire function, hyper-order, 30D35, 39A05
Maryam Mohsenipour, Ghadir Sadeghi
Rocky Mountain J. Math. 47 (3), 927-945, (2017) DOI: 10.1216/RMJ-2017-47-3-927
KEYWORDS: Lorentz space, interpolation, two-parameter martingale, atomic decomposition, 46B70, 46E30, 60G42, 60G46
Michael R. Tehranchi
Rocky Mountain J. Math. 47 (3), 947-953, (2017) DOI: 10.1216/RMJ-2017-47-3-947
KEYWORDS: Brownian motion, Harmonic function, Laplace equation, eikonal equation, 31B05, 35Q60, 60J65
Vitali Vougalter, Vitaly Volpert
Rocky Mountain J. Math. 47 (3), 955-970, (2017) DOI: 10.1216/RMJ-2017-47-3-955
KEYWORDS: Integro-differential equations, non Fredholm operators, Sobolev Spaces, 35J05, 35P30, 47F05
Wei-Chuan Wang, Yan-Hsiou Cheng
Rocky Mountain J. Math. 47 (3), 971-996, (2017) DOI: 10.1216/RMJ-2017-47-3-971
KEYWORDS: Sign-changing, radial solution, nonlinear $p$-Laplacian equation, 34A12, 34B15
Changguo Wei, Shudong Liu
Rocky Mountain J. Math. 47 (3), 997-1012, (2017) DOI: 10.1216/RMJ-2017-47-3-997
KEYWORDS: Multiplier, infinite matrix, strict topology, 46L05
Xiaoyan Yang, Zhicheng Wang
Rocky Mountain J. Math. 47 (3), 1013-1053, (2017) DOI: 10.1216/RMJ-2017-47-3-1013
KEYWORDS: Proper resolution, coproper coresolution, triangulated category, 18G10, 18G25, 18E30
Back to Top